RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vladikavkaz. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vladikavkaz. Mat. Zh., 2015, Volume 17, Number 4, Pages 44–58 (Mi vmj561)  

On the absence of solutions to damped system of nonlinear wave equations of Kirchhoff-type

Kh. Zennirab, S. Zitounic

a Department of Mathematics, College of Sciences and Arts, Al-Ras, Al-Qassim University, Kingdom of Saudi Arabia
b Laboratory of Lamahis, Department of Mathematics, University 20 Aout 1955, Skikda 21000, Algeria
c Department of Mathematics, University Badji Mokhtar, Annaba 23000, Algeria

Abstract: In higher-order function spaces, some techniques are used to give the nonexistence result to system of wave equations in the Kirchhoff type, to generalize earlier results in the literature.

Key words: blow up, Kirchhoff-type, wave equations, degenerately damped system, strong nonlinear source, positive initial energy, higher-order.

Full text: PDF file (262 kB)
References: PDF file   HTML file
MSC: 35L05, 58J45
Received: 19.03.2014
Language:

Citation: Kh. Zennir, S. Zitouni, “On the absence of solutions to damped system of nonlinear wave equations of Kirchhoff-type”, Vladikavkaz. Mat. Zh., 17:4 (2015), 44–58

Citation in format AMSBIB
\Bibitem{ZenZit15}
\by Kh.~Zennir, S.~Zitouni
\paper On the absence of solutions to damped system of nonlinear wave equations of Kirchhoff-type
\jour Vladikavkaz. Mat. Zh.
\yr 2015
\vol 17
\issue 4
\pages 44--58
\mathnet{http://mi.mathnet.ru/vmj561}


Linking options:
  • http://mi.mathnet.ru/eng/vmj561
  • http://mi.mathnet.ru/eng/vmj/v17/i4/p44

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Владикавказский математический журнал
    Number of views:
    This page:120
    Full text:41
    References:21

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020